VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 117 / 178

Whirly Girl
New Member
Joined: 3 weeks ago
Posts: 1
 

I received my 2nd Pfizer injection 5 days ago and while I did not have any significant side effects with the first injection other than sore arm, the 2nd injection has caused flu like symptoms within 2 days which include deep bronchial cough, ear fullness and right ear pain, general fatigue and occasional flushing with most significant issue of swollen neck...bull frog, double chin swelling and mild tonsil irritation. I have not had a temperature. I'm treating with OTC anti-inflammatories and antihistamine and/or decongestant.

I am a Meniere's warrior of 39 years, bi-lateral hearing loss and the whole package of symptoms and also suffer Vestibular Migraine/Chronic Migraine, asthma and food sensitivities. I'm well versed in self-care and will seek other treatment immediately should it escalate. A high fever and massive antibiotic treatment for infection is what I believe damaged my hearing in my early 20's.

While currently annoyed by side effects, I am blessed to having been vaccinated and grateful to receive anything that will keep me from this horrible disease and potential of long term hospital treatment or potential death.


ReplyQuote
Nancy13
New Member
Joined: 3 weeks ago
Posts: 3
 

@carriedoerr  My second dose was when the dizziness happened three days after the Pfizer shot. It's still bothering me, but I think I'd still take that second shot to be as safe as possible. COVID is a nasty enemy.


ReplyQuote
SavoyIL
Active Member
Joined: 1 month ago
Posts: 11
 

@carriedoerr

My vertigo started 4 days before my second shot. I got the shot not knowing there was any connection. I had thought the vertigo was a side effect of the Humira I had started two months ago. The second shot had no effect on making it worse. The vertigo was worst two days before the second shot and slowly resolved itself over 3 weeks. Perhaps if it is inflammatory the Humira actually helped make it better? One week after the second shot I did have a strange feeling in my head and hot ears? although my temperature was normal when the check me all the time at work?


ReplyQuote
Carrie
Active Member
Joined: 3 weeks ago
Posts: 12
 

@savoyil Thank you that makes me feel much better about the second shot!


ReplyQuote
Corndog
New Member
Joined: 1 month ago
Posts: 3
 

@krmizrachgmail-com 

As of yet there is very little improvement. I have had a couple days that have been a little better than most. The anxiety attacks seem to still be about the same, about once every 3 days. I am hopping to get to see the neurological department at the Mayo Clinic in the next few weeks.

 

 


ReplyQuote
Gummygummy
New Member
Joined: 3 weeks ago
Posts: 3
 

@jwtrust I started to have vertigo and dizziness on day 14 after the 1st shot Moderna. Then it seems like going better day by day. I take 1000mg Vit C every day and drink plenty of water. And I feel like I am finally returning to normal after 7 days of dizziness. Don’t give up! 


ReplyQuote
Gummygummy
New Member
Joined: 3 weeks ago
Posts: 3
 

@savoyil Thanks for sharing. I started having vertigo 14 days after my 1st shot. And it faded after 7 days. I am so hesitate to have the 2nd shot. I am afraid dizziness and vertigo will come back..... 


ReplyQuote
GHatzipa
New Member
Joined: 3 weeks ago
Posts: 2
 

I can't tell you all how thankful I am to have found this forum.  I feel so much better.  I seriously thought something dangerous was happening to me (brain tumor) & that is especially scary since my dad just passed away from GBM a couple of months ago (he was fighting for 2 years before that).  I thought I was going to lose my mind.

Initially I experienced the "normal" side effects which occurred within the first 48 hours of the vaccine. But at the 72 hour mark I started experiencing significant headaches that just moved all around including my shoulders & neck, head pressure, extreme fatigue, dizziness (not vertigo exactly, just like I was perpetually drunk), earaches, & ringing in the ears - which were all non-stop until about yesterday, 04/21 (that's 2 weeks straight since receiving the 2nd vaccine on 04/07). While it's gotten a lot better the side effects are not completely gone. I am pending bloodwork as ordered by my doctor.  I reported all this to the VAERS & the Pfizer sites.

My doctor did prescribe Prednizone for me (40 mg 1x/day for 3 days) which I started yesterday & to be fair, the symptoms eased up before I even started the steroid so I think it legit took 2 weeks for the immunity to build & the inflammation to calm down.

Because many on here have recommended (& a huge THANK YOU for that), I've been taking 3,000 IUs of Vit C daily (1,000 UIs spaced out 3x a day), I've been loading up on Vit D (1,000 daily), & of course Ibuprofin (400 mg in the morning & 400 mg at night) & I do believe these helped significantly before I even got the steroid.  I am not a doctor but I just want to share what helped me in case it helps someone else.

And as many have said, there is very little information about dizziness as a side effect & it's particularly scary when it lasts beyond the 3-4 days that most information sites quote as the typical side effect period for the vaccine.  I'm here to say I believe there is a light at the end of the tunnel & my doctor believed me too.  She agreed that it was most likely a side effect of the vaccine due to the immune system response via inflammation as I am 35/F with no history of any vestibular issues (just seasonal allergies & the occasional sinusitis).

Stay strong & feel better soon - we'll get through this!


ReplyQuote
cshire
New Member
Joined: 2 months ago
Posts: 4
 

I'm replying to those that asked if the dizziness/vertigo goes away. I received my 1st dose of Pfizer on Feb 21. I got the vertigo within about 20 hours of vaccination. I am happy to report that for about 4 days now I feel most of my symptoms are gone. I am at week 9. Vertigo with nausea was severe and debilitating for about 8 days, then moderate for weeks. Then it was more mild, in that I could only feel it when I bent over or looked up, or when I lied back flat or rolling over in bed. I also had elevated blood pressure and lots of congestion and swelling around my left ear. The headache and swelling around left ear and behind eyes was the last to resolve, and although I feel close to normal now, I do still feel that I have a little pressure in my head behind my eyes and a little around my left ear. But overall I am back to normal activities (except drinking alcohol).

It was a long haul for me, and I have decided that one dose of Pfizer is going to have to be good enough. I'm not willing to go through this again. Basically the vaccine most likely triggered Vestibular Neuritis, and so the recovery goes pretty much along the lines described on websites for that condition.

Again, things that helped a lot:

Ginger tea for head congestion and nausea from vertigo

Drink lots of cold water

Take an anti-inflammatory (naproxen or ibuprofen) if you can, when needed

I also found that spicy foods gave me some relief with congestion

I took vitamin C and turmeric to help reduce inflammation.

 

I wish all of you the best - although I did feel very depressed at times about it the last 9 weeks, stay as positive and active as you can and you will recover faster.

 


Elizabeth, R3020, Sassafras and 3 people liked
ReplyQuote
Kirklandgirl
New Member
Joined: 2 months ago
Posts: 4
 

@tabby YES! Crazy dreams, very life like. My vertigo is terrible one month post second vax of Pfizer and I see ENT tomorrow. I had enchephalitis 35 years ago due to insect bite and I feel like that now.


Tabby liked
ReplyQuote
Rraymo11
Eminent Member
Joined: 2 months ago
Posts: 31
 

@west1979 great post!  Who’s the dr?  What are your SXs?


ReplyQuote
West1979
Active Member
Joined: 4 weeks ago
Posts: 17
 

She was Teledoc through my insurance company. Very honest and compassionate. It was a huge relief to actually hear a MD say that she sees 1000s patients nationally every week and based on her interactions (not the CDC or FDA) that these symptoms are real and most of her patients get better with time. 


ReplyQuote
Tabby
Estimable Member
Joined: 2 months ago
Posts: 126
 

@kirklandgirl Hi, I was beginning to think I was the only one. I'm sure there may be a connection with the dreams and the vaccine. I never had them before the vaccine. Last night's dream was a bit scary, hoping tonight's will be better or better still hoping for a dream free night. Good luck with your ENT visit.


ReplyQuote
Tabby
Estimable Member
Joined: 2 months ago
Posts: 126
 

@chloeshirecliff Great to hear success stories. Hope you continue to improve.


ReplyQuote
Pipergirl
Active Member
Joined: 1 month ago
Posts: 16
 

I've posted several times but to recap = 1st Pfizer dose Mar 12, 2nd April 5 - dizziness started two days after first dose, facial muscle twitching, brain fog, extreme headache.  Doctor first prescribed benadryl 3x day and it did help a little.  But 3 days ago, doctor told me to use Flonase and I went to the pharmacy and discussed the side effects.  He told me he has had multiple people that he vaccinated come back to him with same side effects.  Told me had told them to use Nasacort and if I could tolerate it, Sudafed (which I can't as it causes heart racing for me).  Immediately after using it I had relief from the dizziness and full head feeling (never had tinnitus).  It's been 3 days now and I feel normal for the first time continuously now for 3 days in six weeks.


Joan G, Tabby and Rraymo11 liked
ReplyQuote
Page 117 / 178